# SDR DLM88090616

- Difficulty date: February 27, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 48,483 hours, 36,202 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Debonded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBONDED DOUBLER REPAIR ON RT ELEVATOR GEARED TAB.  THIS N/R WAS ACCOMPLISHED IAW OPN 1031 CARD 1317-1325 AND SRM 55-04D PAR 3A.
